View Full Version : Daytrana rash.


Castleton Snob
01-28-15, 11:10 AM
I've been taking Daytrana for the past few years, and I have an ugly, itchy red rash on the side of my body were I put it. What do I do to get rid of it?

Mantaray14
01-28-15, 02:26 PM
I've been taking Daytrana for the past few years, and I have an ugly, itchy red rash on the side of my body were I put it. What do I do to get rid of it?

I don't think there is any "Silver Bullet" for getting rid of the rash, but we alternate cheeks on my DS, and use alcohols swabs to clean the glue off daily (we both work in medical and always have these around). Then we might apply some kind of skin cream or olive oil, I've even used coconut oil. There's some good tips here, he suggests something called bag balm.

http://www.corepsych.com/2007/06/daytrana-tips-the-add-patch-system-works/

Castleton Snob
01-28-15, 03:18 PM
I don't think there is any "Silver Bullet" for getting rid of the rash, but we alternate cheeks on my DS, and use alcohols swabs to clean the glue off daily (we both work in medical and always have these around). Then we might apply some kind of skin cream or olive oil, I've even used coconut oil. There's some good tips here, he suggests something called bag balm.

http://www.corepsych.com/2007/06/daytrana-tips-the-add-patch-system-works/

Actually, it's not really a rash, but just a patch of redness.

Jenn1202
02-20-15, 11:31 AM
I had lots of redness where I used the patch, but it would usually go away within a few days. Removing the patch more gently can help reduce the redness. If you are developing actual rashes from the patch you may want to consider switching to another medication.